# SDR QXEA0200834

- Difficulty date: May 21, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 12,049 hours, 16,467 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0040
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,935 hours, 12,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- AIRCRAFT FILLED WITH SMOKE AFTER BOTH ENGINES WERE STARTED.  REMOVED AND REPLACED NR 2 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
